# SDR SWAA2021101830578

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing
- Aircraft serial: 29799
- Aircraft time: 75,857 hours, 44,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK. ; / [01] REMOVED AND REPLACE BATTERY PACK AND CHARGE ASSY. PER AMM 33-51-06
